# SDR SWAA2013080818957

- Difficulty date: June 21, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 66,150 hours, 61,867 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN WW OUTER STRAP CRACKED AT STATION 727, STRINGER 18A.  REPAIRED SKIN IAW EA.
